Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having skin rash at back of neck, it itches with sweating. Suggest?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2002
Answered : 4140 Questions
Question
hi I am having a skin rash at back of neck, it itches when I have sweat or do workout . please suggest me medicine to apply .
Posted Wed, 9 Oct 2013 in Skin Rash
 
 
Answered by Dr. Sanjay Kumar Kanodia 23 minutes later
Brief Answer:
Your probelm is of fungal infection

Detailed Answer:
Hi,

Thanks for writing to us.

From your description as well as the picture sent by you, it seems you are having fungal infection of the area known as "Tinea".

This is a common type of infection which is due to development if fungus at the local area and is always aggravated by heat, humidity and sweating. It can spread to other areas too, especially at the areas where there is more of sweating is present such as groin and arm pit region.

To take care of this as well as to prevent further spread kindly follow the measure below:

1. At red areas and areas of itching do cold compression over the affected area. Take a wet towel soaked in cold water and apply it for 5-10 minutes for 3-4 times a day.

2. Wear cotton clothes and avoid synthetic clothes.

3. Stay in cool environment (preferably AC) and avoid sweating.

4. Take two time bath once in morning and at night time which will soothe your skin and prevent the aggravation of the problem

5. Do not Pinch pop or squeeze or rub any area.

6. Do not use any deodorants or any cosmetics over and near the affected area.

For the treatment part I advise my patients to apply "Sertacaonazole with Beclamethasone cream" or "Clotrimazole with Beclamethasone cream"in a very thin layer two time a day.

For the itching part Tablet Loratadine or Des-loratadine can be taken 2 times a day if moderate itching is present. An anti-fungal tablet is worth to prevent further spread. The anti-fungal tablet containing "Terbinafine" in it can be taken for 7-14 days in your kind of problem.

Wish you good health
with regards,
Dr. Sanjay Kumar Kanodia
(MD - Skin)
Above answer was peer-reviewed by
 
Follow-up: Having skin rash at back of neck, it itches with sweating. Suggest? 18 minutes later
Dear XXXXXXX Sir,

Thank You so much for your detailed suggestion to the problem . As per my understanding I could find these drugs :

Terbofin (250Mg) - 7 days , 1 tablet daily .
Claridin D ( SALTS:      Loratadine (5mg) | Pseudoephedrine (120mg) ) - In case of itching 1-2 daily.

I am having a little confusion in chosing the cream with the salts mentioned. Kindly name 1-2 and confirm if the above medicines are fine . I found Candid cream with Clotrimazole salt.

Also one more small problem , please have a look at image i have attached now , one small pimple on lower lip side , please guide for same too .

Thanks again . Appreciate your kind & genuine efforts.


 
 
Answered by Dr. Sanjay Kumar Kanodia 14 minutes later
Brief Answer:
Your lip condition is a simple boil

Detailed Answer:
Hello young fellow,

I have gone through the recent pictures sent by you. Your lip condition is a simple boil only. It will heal in 2-3 days. Do not try to pinch or pop it. It will heal by itself. At the maximum you can take a pain killer tablet if there is a pain in it. If you feel there is increase in size or there is severe pain then can take suggestions from us.

Now for the terbinafine tablet is quite OK or in my patients I prescribe tablet terbicip, onabet B cream and lorfast tablet as a part of treatment for 7-14 days. You can take these accordingly.

Wish you good health
with regards,
Dr. Sanjay Kumar Kanodia
(MD - Skin & Sexually Transmitted Diseases)
Above answer was peer-reviewed by
 
Follow-up: Having skin rash at back of neck, it itches with sweating. Suggest? 3 days later
Hello Doctor ,

Just to update , I have taken terbicip 2 times till now and applying onabet b twice a day and taking care of rest of things mentioned by you. 50-60% of problem is fine by now . Didn't feel like having lorfast as there was no pain .

Do i need to have all 7 pills of Terbicip , I am hoping problem will be fine in a day or two XXXXXXX

Lip boil has also started reducing and expecting it to be normal in 2-3 days.

Thanks for your Perfect Analysis and helping me so effectively.
 
 
Answered by Dr. Sanjay Kumar Kanodia 45 minutes later
Brief Answer:
Take a complete course of terbinafine for 7 day

Detailed Answer:
Hi Dear,

I am really happy to know that the condition is quite alright in 3 days. Do not take loratadine if you didn't felt itching. For terbinafine kindly take a complete course of 7 days. This is one thing which will prevent the further recurrence at its best.
If you have any further queries I will be happy to help or if you do not then can close the discussion and rate the answer.
With best wishes for your health,

with regards,
Dr. Sanjay Kumar Kanodia
(MD - Skin & Sexually Transmitted Diseases)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor